# SDR C2XA00IA329

- Difficulty date: August 15, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- Aircraft time: 23,613 hours, 30,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 12020530001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LEFT BUTT STRAP AT FRAME NR 16 TO EVALUATE CORROSION ON LEFT OMEGA BEAM.  REMOVED BUTT STRAP FORWARD OMEGA BEAM, CORRODED OUT OF LIMITS IAW CPM 51-14-01.  FABRICATED SPLICE DOUBLERS IAW SRM 51-70-04.  ALODINED AND PRIMED IAW CPM 51-21-04 AND 51-21-05.  RECEIVED OMEGA BEAM LOCATED AND DRILLED IAW SRM 51-25-00.  INSTALLED BEAM AND SPLICES IAW SRM 51-40-02.  (M)
